Skip to Main content Skip to Navigation
Journal articles

Asymptotic behavior of elliptic problems in perforated domains with nonlinear boundary conditions in perforated domains

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00439100
Contributor : Patrizia Donato Connect in order to contact the contributor
Submitted on : Sunday, December 6, 2009 - 8:13:50 AM
Last modification on : Tuesday, November 16, 2021 - 4:55:35 AM

Identifiers

  • HAL Id : hal-00439100, version 1

Citation

Patrizia Donato, Doina Cioranescu, Rachad Zaki. Asymptotic behavior of elliptic problems in perforated domains with nonlinear boundary conditions in perforated domains. Asymptotic Analysis, IOS Press, 2007, 53 (4), pp.209-235. ⟨hal-00439100⟩

Share

Metrics

Record views

309